J Interdiscip Dentistry
Home | About JID | Editors | Search | Ahead of print | Current Issue | Archives | Instructions |
Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 174  | Login  | Contact us | Advertise | Subscribe  

  Article Access Statistics

Year : 2012 | Volume:  2 | Issue Number:  3 | Page:  179-184

CASE REPORT

Periodontally accelerated osteogenic orthodontics: Review on a surgical technique and a case report
Karanth Sharath, Ramesh Amitha, Thomas Biju, John Anju Mary

Number of times this article was viewed 11426
Number of times this article has been printed  from the site 182
Number of times this article was emailed to others 5
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
 Back To Article